# SDR 99ZZZX1869

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76CS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Pot
- Part number: 80017110V
- Condition: Overheated
- Location: Galley
- Part time: 500 hours
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPLAINED COFEE WAS TOO HOT.  CREW FOUND UNIT OVERHEATING.  THIS IS THE SECOND UNIT TO FAIL BY OVERHEATING. THE MANUFACTURER ACKNOWLEDGED THE PROBLEM, BUT WAS UNWILLING TO ADDRESS THE UNITS NOW IN AIRCRAFT.
